Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 28, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 6, 2014, 2:06 AM PDT. It took effect at Apr 6, 2014, 9:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 6, 2014, 2:06 AM PDT (09:06 UTC)
- In effect from
- Apr 6, 2014, 9:00 PM PDT
- Expired
- Apr 6, 2014, 8:10 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
684 WHUS76 KEKA 060906 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 206 AM PDT SUN APR 6 2014 PZZ475-061715- /O.NEW.KEKA.SC.Y.0028.140406T2200Z-140407T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 206 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS...N 15 TO 20 KT WITH GUSTS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
335 WHUS76 KEKA 061531 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 831 AM PDT SUN APR 6 2014 PZZ475-062345- /O.CON.KEKA.SC.Y.0028.140406T2200Z-140407T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 831 AM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WINDS...N 15 TO 20 KT WITH GUSTS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
964 WHUS76 KEKA 062134 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 PM PDT SUN APR 6 2014 PZZ475-070545- /O.EXT.KEKA.SC.Y.0028.140407T0400Z-140407T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 PM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY... * WINDS...N 15 TO 20 KT WITH GUSTS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
588 WHUS76 KEKA 070310 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 810 PM PDT SUN APR 6 2014 PZZ475-070415- /O.CAN.KEKA.SC.Y.0028.140407T0400Z-140407T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 810 PM PDT SUN APR 6 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 9:40 PM PDT, 4 hours 26 minutes earlier.
Area forecast discussion, Apr 5, 9:40 PM PDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 940 PM PDT SAT APR 5 2014 .SYNOPSIS...A WARM FRONT WILL CLIP THE NORTH COAST THIS WEEKEND WITH SOME LIGHT RAIN TONIGHT NORTH OF CAPE MENDOCINO. DRY AND NOTICEABLY WARMER WEATHER IS EXPECTED EARLY NEXT WEEK AS HIGH PRESSURE RETURNS. && .MARINE UPDATE...ISSUED A MARINE WEATHER STATEMENT TO HIGHLIGHT THE SHOALING THREAT ON SUNDAY. A LONG PERIOD WESTERLY SWELL CURRENTLY AT 2 TO 3 FT AT 19 SECONDS WILL BUILD TO 5 FT AT 17 SECONDS SUNDAY BRINGING THE POSSIBILITY OF BREAKING WAVES OVER NEARSHORE SHOALS. OTHERWISE...THE CURRENT FORECAST REMAINS ON TRACK. STP && .PREV DISCUSSION......ISSUED AT 326 PM PDT... DISCUSSION...A WARM FRONT WILL BRING LIGHT RAIN AND DRIZZLE TO THE N 1/2 OF THE AREA TONIGHT WITH LINGERING SHOWERS ON SUNDAY MORNING. RAINFALL AMOUNTS ARE EXPECTED TO BE VERY LIGHT...WITH PERHAPS A FEW LOCATIONS IN TERRAIN FAVORED AREAS OF N DEL NORTE COUNTY RECEIVING A QUARTER OF AN INCH. SNOW LEVELS WILL BE HIGH THRU THE EVENT. AN UPPER HIGH PRESSURE RIDGE WILL AMPLIFY AND SHIFT E OVER THE W COAST OF THE U.S. ON SUNDAY. THE HIGH WILL CONTINUE TO SHIFT E AND WEAKEN BY THE MIDDLE OF NEXT WEEK AS AN UPPER LOW NEARLY CUTS OFF OFF THE S CA COAST. ZONAL FLOW WILL REMAIN N OF THE AREA...AND WE SHOULD STAY ON THE DRY SIDE OF THE LOW. AS MENTIONED BY PREVIOUS SHIFTS...THERE IS A NON-ZERO CHANCE OF SHOWERS AND PERHAPS A THUNDERSTORM OVER PORTIONS OF THE INTERIOR AROUND MID-WEEK...BUT MOISTURE LEVELS STILL APPEAR TOO LOW FOR A MENTION IN THE FORECAST. HIGH PRESSURE IS EXPECTED TO REBUILD OVER THE W COAST BY NEXT WEEKEND. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL THRU THE FORECAST PERIOD...PARTICULARLY OVER THE S INTERIOR WHERE READINGS IN THE LOWER TO MID 80S ARE POSSIBLE ON MON AND TUE. THE REDWOOD COAST SHOULD STAY NEAR NORMAL. /SEC AVIATION...VFR CONDITIONS AND LIGHT TO MODERATE WINDS TO CALM CONDITIONS WILL CONTINUE AT KCEC, KACV AND KUKI THROUGH THIS EVENING. CLOUDINESS WILL INCREASE OVERNIGHT WITH CEILINGS LOWERING TO MVFR CONDITIONS AT KCEC. VFR CONDITIONS WILL CONTINUE AT KACV AND KUKI THROUGH SUNDAY. MARINE...A WEAK PRESSURE GRADIENT WILL MAINTAIN LIGHT TO MODERATE WINDS ACROSS THE WATERS THROUGH SUNDAY. A HIGH PRESSURE RIDGE WILL BEGIN BUILDING ACROSS THE REGION SUNDAY AND EARLY NEXT WEEK INCREASING THE PRESSURE GRADIENT AND SUBSEQUENTLY THE NORTHERLY WINDS ACROSS THE WATERS. LONG PERIOD WAVES GENERATED FROM DISTANT STORMS WILL CONTINUE MOVING THROUGH THE WATERS THROUGH NEXT WEEK. NORTHERLY WINDS AND THE SEAS WILL INCREASE WEDNESDAY AND THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA AND A HIGH PRESSURE RIDGE STRENGTHENS IN THE WAKE OF THE FRONT. SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE OUTER WATERS WEDNESDAY AND THURSDAY AS THE NORTHERLY WINDS INCREASE WITH GUSTS TO GALE FORCE LIKELY. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 5, 4:38 AM PDT, 21 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 438 AM PDT SAT APR 5 2014 CAZ001>004-076-061145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 438 AM PDT SAT APR 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.